# SDR DALA1111649223

- Difficulty date: February 2, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT BETWEEN STA 579 AND STA 598 STR 28 LT WITH CORROSION AND HARDWARE HAS EVIDENCE OF RUST (MK 11-04). REMOVED HARDWARE, MATERIAL FOUND OUT OF LIMITS, TREATED AND PRIME AND TOP COAT.  INSTALLED HARDWARE PRIOR STEP, REMOVED CORROSION ALL THE STEPS AS PER B-MD90 SRM 51-10-03, 53-00-01 AND 51-30-05.
